# SDR 98ZZZX802

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N94RW
- Make and model: Cessna 414A
- Aircraft serial: 414A0662
- Engine: Cont TSIO520NB
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Condition: Mistimed
- Location: Rt Magneto
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPON INSTALLATION OF 2 FACTORY REMANUFACTURED ENGINES, DIFFICULTY WAS EXPERIENCED IN GETTING MANIFOLD PRESSURE RPM TO CORROLATE BETWEEN ENGINES.   INDIVIDUALLY, BOTH ENGINES MET POWER SPECIFICATIONS.  OPERATION BETWEEN THE ENGINES AT LOWER POWER SETTINGS WAS DIFFICULT.  AFTER CONSIDERABLE RIGGING CHANGES, THE RIGHT MAGNETO TO ENGINE TIMING WAS CHECKED.  ENGINE WAS TIMED FROM THE FACTORY 10 DEGREES BTC, 10 DEGREES OFF.  TIMING WAS RESET AND NO FURTHER DIFFICULTIES RESULTED.
